# SDR UPS02439073

- Difficulty date: August 14, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A BLEED AIR SMOKE REPORTED IN UPPER DECK BY MAINTENANCE JUMPSEATERS AND NOTICEABLE BY FLIGHT CREW AT TOP OF DESCENT.  ISOLATED NR 3 PACK AND SMOKE DISSIPATED.  RAN 1 & 2 PACKS ONLY.  VERIFIED ACM OIL SERVICED TO PROPER LEVEL.  FOUND OIL RESIDUE IN COALESCER BAG.  NO PART AVAIL.  DEFERRED NR 3 PACK.
